# SDR F3LA00241

- Difficulty date: September 12, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORT CORROSION ON STRINGER 23R FROM STATION 259 TO STATION 312.  MAINTENANCE FABRICATED AND INSTALLED NEW STRINGER PER SRM 53-10-03, FIGURE 1. (M)
